Economical Coverings of Sets of Lattice Points.

N. Alon

Geometric and functional analysis (1991)

  • Volume: 1, Issue: 3, page 225-230
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Alon, N.. "Economical Coverings of Sets of Lattice Points.." Geometric and functional analysis 1.3 (1991): 225-230. <>.

author = {Alon, N.},
journal = {Geometric and functional analysis},
keywords = {coverings; lattice points},
number = {3},
pages = {225-230},
title = {Economical Coverings of Sets of Lattice Points.},
url = {},
volume = {1},
year = {1991},

AU - Alon, N.
TI - Economical Coverings of Sets of Lattice Points.
JO - Geometric and functional analysis
PY - 1991
VL - 1
IS - 3
SP - 225
EP - 230
KW - coverings; lattice points
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.